# SDR P5CA0300935

- Difficulty date: September 2, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 67,587 hours, 18,000 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Connector
- Part number: 1QF2364A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, CAPT'S ALT FAILED TO STAND - BY WOULD NOT RESET. REMOVED AND REPLACED, CAPT'S ALT NR 1 CADC, STATIC CONNECTOR TO CAPT'S ALT AND LEAK CKD IAW MM 34-13-04, 34-12-01, 34-11-00
